Detail publikace
ON ONE ESTIMATE FOR SOLUTIONS OF TWO-POINT BOUNDARY VALUE PROBLEMS FOR HIGHER-ORDER STRONGLY SINGULAR LINEAR DIFFERENTIAL EQUATIONS
MUKHIGULASHVILI, S. PARTSVANIA, N.
Originální název
ON ONE ESTIMATE FOR SOLUTIONS OF TWO-POINT BOUNDARY VALUE PROBLEMS FOR HIGHER-ORDER STRONGLY SINGULAR LINEAR DIFFERENTIAL EQUATIONS
Typ
článek v časopise - ostatní, Jost
Jazyk
angličtina
Originální abstrakt
For higher-order strongly singular diferential equations with deviating arguments, the estimates for solutions of two-point conjugated and right-focal boundary value problems are established.
Klíčová slova
Higher-order diferential equation, linear, two-point boundary value problem, deviating argument, strong singularity.
Autoři
MUKHIGULASHVILI, S.; PARTSVANIA, N.
Rok RIV
2013
Vydáno
30. 11. 2013
Nakladatel
Georgian National Academy of Sciences
Místo
Gruzie
ISSN
1512-0015
Periodikum
Memoirs Diff. Equat. Math. Phys
Ročník
58
Číslo
1
Stát
Gruzie
Strany od
65
Strany do
77
Strany počet
12
BibTex
@article{BUT106951,
author="Sulkhan {Mukhigulashvili} and Nino {Partsvania}",
title="ON ONE ESTIMATE FOR SOLUTIONS OF TWO-POINT BOUNDARY VALUE PROBLEMS FOR HIGHER-ORDER STRONGLY SINGULAR LINEAR DIFFERENTIAL EQUATIONS",
journal="Memoirs Diff. Equat. Math. Phys",
year="2013",
volume="58",
number="1",
pages="65--77",
issn="1512-0015"
}